Barrier option pricing under a Markov Regime switching diffusion model
Year of publication: |
2022
|
---|---|
Authors: | Zhang, Xiaoyuan ; Zhang, Tianqi |
Published in: |
The quarterly review of economics and finance : journal of the Midwest Economics Association ; journal of the Midwest Finance Association. - Amsterdam [u.a.] : Elsevier, ISSN 1062-9769, ZDB-ID 1114217-0. - Vol. 86.2022, p. 273-280
|
Subject: | Barrier Option | Diffusion Process | Regime Switching | Upper and Lower Bounds | Optionsgeschäft | Option trading | Markov-Kette | Markov chain | Optionspreistheorie | Option pricing theory | Stochastischer Prozess | Stochastic process | Innovationsdiffusion | Innovation diffusion |
-
On pricing double-barrier options with Markov regime switching
Zhang, Xiaoyuan, (2023)
-
Pricing of perpetual American options in a model with partial information
Gapeev, Pavel V., (2012)
-
Double barrier options in regime-switching hyper-exponential jump-diffusion models
Boyarchenko, Mitya, (2011)
- More ...
-
On pricing double-barrier options with Markov regime switching
Zhang, Xiaoyuan, (2023)
-
Dynamic credit contagion and aggregate loss in networks
Zhang, Xiaoyuan, (2022)
-
Zhang, Tianqi, (2013)
- More ...